MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-50E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads.Upn: m365sc221850e0.Model: sc-2218-50e.Serial:(b)(6).Batch: 7142939.Udi: (b)(4).
 
Event or Problem Description
It was reported that the patient was experiencing pain at the lead site when the trial period began.The patient underwent an early lead pull procedure.The patient still reported discomfort at the site however is doing well upon follow-up.The removed leads were kept by the medical facility.

Brand Name
LINEAR? ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22847035
Report Number3006630150-2025-06670
Device Sequence Number4350379
Product Code LGW
UDI-Device Identifier08714729784067
UDI-Public(01)08714729784067(17)260312(10)7142929
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/12/2026
Device Model NumberSC-2218-50E
Device Catalogue NumberSC-2218-50E
Device Lot Number7142929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/20/2025
Date Device Manufactured03/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale